All Products

> Medicine Cabinet > Allergy, Asthma, Cough, Cold, Flu

37 - 48 of 418

View: Grid | List
Results Per Page
Sort by: popularity | name |

Guaifenesin Syrup Fruit Flavor 16oz SKU: K335729

Expectorant cough syrup helps makes coughs more productive, by thinning and loosening mucus, promoting elimination of mucus from the lungs. Lubricates and soothes the irritated respiratory tract. Packaging may vary.

$5.05

Theraflu Multi Symptom Daytime Severe Cold Formula Green Tea & Honey Lemon 6 Packets SKU: A539817

Theraflu Multi Symptom Severe Cold Daytime Formula packets provide powerful medicine in a warm, soothing drink that relieves your severe cold symptoms. This non-drowsy daytime formula won't make you sleepy, and will help you get through the day in comfort. Temporarily relieves: • Body aches…

$6.73
Related Products: Theraflu

Ayr Saline Sinus Rinse Refill Pack 51 SKU: K011197

Preservative free, latex free and iodine free. pH balanced - no burning or stinging . Convenient pre-mixed packets. Developed with physician recommendation. Safe for use during pregnancy.

$5.36
Related Products: Ayr

Ludens Throat Drops Wild Cherry 12x30 SKU: K143990

For over 130 years people have turned to Luden s throat drops to relieve sore and irritated throats. Made with natural Pectin, on oral demulcent that forms a soothing film over sore throat and mouth tissue, relieving minor pain and inflammation. And Luden s throat drops taste great too! Gently…

$21.07
Related Products: Ludens

Chlorpheniramine Tablets 4mg 1000 SKU: K109744

Antihistamine. Temporarily relieve symptoms caused by hay fever and allergies, including runny nose, sneezing, itchy/watery eyes, scratchy nose or throat. Image shown is for display purposes only. Actual package varies.

$5.69
Related Products: Chlorpheniramine

Mucinex DM Fast-Max Cough & Chest Congestion Maximum Strength Liquid 6oz SKU: K599308

Show your cough & congestion who's the boss with Maximum Strength Mucinex Fast-Max DM Max Liquid. Maximum Strength Mucinex Fast-Max DM Max fights coughing and chest congestion with a combination of the mucus busting power of guaifenesin and cough suppressant relief of dextromethorphan. Get…

$13.50

Zicam Extreme Congestion Relief No Drip Liquid Nasal Gel .5oz SKU: K740779

• Fast relief of nasal congestion and sinus pressure • Nasal gel with Aloe Vera • Lasts up to 12 hours • No-Drip Liquid Nasal Gel won t drip down your throat • Non-drowsy • Use as directed Questions or comments? Call 1-877-942-2626.

$11.57
Related Products: Zicam

Jakemans Throat Lozenges Anise Menthol 24 SKU: K293597

Soothing relief of dry, scratchy sore throat. Carefully blended with menthol to provide a soothing vapour action. Made with only the finest ingredients, Jakesmans are fast, effective relief that also taste absolutely great. Suitable for vegetarians. Contains no artificial colours.

$3.07

Thera Zinc Lozenges Lemon 24 SKU: K455808

Thera Zinc lozenges contain the same form of zinc used in clinical studies, and the same dosage. Fully ionizable zinc gluconate assures the potency of Thera Zinc lozenges. In addition, Thera Zinc lozenges have a smooth taste and the immune boosting nutrients Vitamin A, Slippery Elm, Larch,…

$5.29

SinuCleanse Squeeze Nasal Wash Kit SKU: K230623

The SinuCleanse Squeeze system is an effective, all-natural way to cleanse the nose and help control sinus and nasal symptoms over time. Promotes and maintains sino-nasal health by treating the root cause of the problem, rather than just the symptoms. The natural saline solution used with the…

$10.14
Related Products: Sinucleanse | Nasal Rinse

Theraflu Nighttime Severe Cough & Cold Formula Honey Lemon 6 Packets SKU: A644997

Powerful nighttime relief from your worst cold and flu symptoms. A stuffy nose and annoying cough can make it hard to get the sleep you need. TherafluĀ® Nighttime Severe Cold & Cough contains powerful medicines that quiet coughs and restore freer breathing through the nose to help you get to…

$6.73

Nasalcrom Cromolyn Sodium Nasal Allergy Pump Spray 26ML SKU: K457309

NasalCrom is the only nasal spray that prevents nasal allergy symptoms from occurring, as well as relieving symptoms once they've started AND building protection against future symptoms. NasalCrom works only in your nose, where nasal allergens attack. It helps to stop the cells in your nose from…

$18.39
Related Products: Nasalcrom


Site Search by  Site Search powered by SLI Systems

Shopping Cart

Promotions
Credit Cards Accepted

Medichest

Copyright 2014 Medichest, Inc. Tel.800-714-8875. International: 605-845-4281.